Publicação: On piecewise smooth vector fields tangent to nested tori
Nenhuma Miniatura disponível
Data
2016-10-05
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
In this paper we present a number of results involving 3D nonsmooth dynamical systems tangent to a foliation. We study one-parameter families of systems Zε passing through a specific model Z0 whose phase portrait is foliated by invariant nested tori. For each positive integer k we, explicitly, construct a family Zε k possessing exactly k nested tori.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Journal of Differential Equations, v. 261, n. 7, p. 4008-4029, 2016.